MathSciNet Relay Station
MathSciNet bibliographic data
MR1904233 (2003d:90084) 90C29 (90C47)
Ansari, Q. H.; Konnov, I. V.; Yao, J. C. Characterizations of solutions for vector equilibrium problems. J. Optim. Theory Appl. 113 (2002), no. 3, 435–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement